Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Limiting sets of trajectories of a pendulum-type system


Author: George Seifert
Journal: Proc. Amer. Math. Soc. 7 (1956), 1082-1084
MSC: Primary 34.0X
MathSciNet review: 0082014
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Andronow and C. E. Chaikin, Theory of Oscillations, Princeton University Press, Princeton, N. J., 1949. English Language Edition Edited Under the Direction of Solomon Lefschetz. MR 0029027
  • [2] Solomon Lefschetz, Lectures on Differential Equations, Annals of Mathematics Studies, no.14, Princeton Univeristy Press, Princeton, N. J.; Oxford University Press, London, 1946. MR 0016788
  • [3] George Seifert, On stability questions for pendulum-type equations, Z. Angew. Math. Phys. 7 (1956), 238–247. MR 0078523

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082014-0
Article copyright: © Copyright 1956 American Mathematical Society